# SDR DL72S970224

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE NR 2 MID FLAP I/B CONTROL CABLE CUTOUT WAS FOUND TO BE CRACKED.  REPAIRED WITH A DOUBLER PER MM 57-52-0 PAGE 802.
